# SDR 2010F00209

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N46FA
- Make and model: Piper PA-31-350
- Aircraft serial: 8152020
- Aircraft time: 6,781 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 550 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Part serial: DL012027
- Condition: Failed
- Location: Engine
- Part time: 550 hours
- Component: Engine
- Component part number: LTIO540J2BD
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: E, C

## Discrepancy

TURBOCHARGER FAILED AND LEAKED OIL FROM THE SUPPLY SIDE THROUGH THE TURBO SEAL TO THE EXHAUST SIDE.
